Francisco J. Solis, Lucas Jódar, "Quadratic regular reversal maps", Discrete Dynamics in Nature and Society, vol. 2004, Article ID 968590, 9 pages, 2004. https://doi.org/10.1155/S1026022604311015
Quadratic regular reversal maps
We study families of quadratic maps in an attempt to understand the role of dependence on parameters of unimodal maps and its relationship with the computer-generated chaos observed in numerical simulations. Our specific goal is to give conditions on this dependence to avoid chaotic situations. We show several examples that describe in some generality the qualitative properties of quadratic maps.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.